MathSciNet Relay Station
MathSciNet bibliographic data
MR2722541 (2012a:30086) 30D35 (34M10)
Tu, Jin; Deng, Guan Tie Growth of solutions to higher-order linear differential equations with the coefficient $A\sb 0$ being dominant. (Chinese) Acta Math. Sci. Ser. A Chin. Ed. 30 (2010), no. 4, 945–952.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement